# SDR ASAA2018071625441

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 8,818 hours, 2,997 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED FIM 30-41 TASK 811. SENSOR RESISTANCE READINGS GOOD. WHCU BITE TEST PASSED; NO FAULTS. PERFORMED SHAKE DOWN ON M2675 COIL CORD; NO DISCREPANCIES NOTED.
